We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Cohomogeneity one topological manifolds revisited.

Galaz-García, Fernando and Zarei, Masoumeh (2018) 'Cohomogeneity one topological manifolds revisited.', Mathematische Zeitschrift., 288 (3-4). pp. 829-853.


We prove a structure theorem for closed topological manifolds of cohomogeneity one; this result corrects an oversight in the literature. We complete the equivariant classification of closed, simply-connected cohomogeneity one topological manifolds in dimensions 5, 6, and 7 and obtain topological characterizations of these spaces. In these dimensions, these manifolds are homeomorphic to smooth manifolds.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is a post-peer-review, pre-copyedit version of an article published in Mathematische Zeitschrift. The final authenticated version is available online at:
Date accepted:10 July 2017
Date deposited:13 December 2019
Date of first online publication:20 August 2017
Date first made open access:13 December 2019

Save or Share this output

Look up in GoogleScholar